General News

School Nurse Is IN some HOT Water After She Did This To A STUDENT…

on

VIA| A 5-year-old Washington, D.C., boy was recently hospitalized after his school nurse gave him the wrong medication for his asthma, his grandmother said.

Cartina Bridgeforth, Jacari Bridgeforth’s grandmother, said the boy was admitted to Children’s National Medical Center after the nurse at Imagine Hope Community Charter School gave him Ritalin, a medication for attention deficit hyperactivity disorder (ADHD) instead of his inhaler, WNYW reported.

She said he was “a nervous wreck,” “slobbering” and unlike himself at the hospital.

“How did she get an asthma pump mixed up with pills? How did that happen?” asked Cartina Bridgeforth.

Bridgeforth said she confronted the nurse after the child was released from the hospital.

“I said, ‘What … did you do to my grandson?” she told WNYW. “He’s a chronic severe asthmatic. So you didn’t see the name on that medicine?”

She said the nurse admitted that she didn’t pay attention to the medication name.

Bridgeforth told WNYW that Jacari is OK and that she is getting a lawyer.

Read more at WNYW.

About Barry G. Morris

1 Comment

  1. Nana

    September 1, 2016 at 7:32 pm

    I don’t know if this was this nurse’s first day on the job, but grandmother is correct–an asthma episode is going to be treated with an inhaler, not pills. And, no nurse is excused from not noting the name of the patient (or student) on a medication, or from not checking the name of the medication.

Leave a Reply

Your email address will not be published. Required fields are marked *